I'm worried? (May trigger)

Discussion in 'Suicidal Thoughts and Feelings' started by mlxjaded, Nov 21, 2009.

Thread Status:
Not open for further replies.
  1. mlxjaded

    mlxjaded Well-Known Member

    So I take the medicine Zolpidem, generic Ambien, and I started only taking one a night but they didn't work at all so I called my doctor and we agreed I should take two. I have been taking two for the past month or so and everything has been fine. It doesn't work too great but it does get me sleepy. Plus, I love the little high it gives me but thats a different story.

    Anyway, my post is about something that happened the other night.

    I took my pills as usual but then I got really depressed. I have never been a person to do self-harm but on this night I started bitting my wrists. I still have red marks there now and the skin is very sore. After that little episode happened, I cut myself on my shoulder. I know this sounds ridiculous but I just need some advice. I stopped taking the medicine but I might start again because I haven't been sleeping.

    Just some more info:

    I know a common side-affect of Ambien is doing weird stuff that you don't remember but the weird thing is, I have never, ever, ever, had a side-affect of a medication and also that I remember almost everything even if it was a little blurry.

    I have never done anything like this before so I'm just worried. Now I have these scars on my shoulder and red marks on my wrists.

    Advice? :sparkle:


    I don't think this belongs in the substance abuse section because I'm not abusing it?
  2. Sadeyes

    Sadeyes Staff Alumni

    Speak to your MD and tell him/her about this...J
  3. Chargette

    Chargette Well-Known Member

    Please tell your doctor. He will be able to tell you what to do.

  4. total eclipse

    total eclipse SF Friend Staff Alumni

    First thought call your doctor whoever prescribed them You need to keep doc in the loop as if this is not normal then it may be side effect of meds.
  5. mlxjaded

    mlxjaded Well-Known Member

    Just a little update:

    I haven't been able to get in touch with my doctor and I am temporarily uninsured. So it might be a month or so before I can see him. Until then, I have no plans on taking the medicine any more even though it was working fine for so long.
Thread Status:
Not open for further replies.